# SDR ABXA20160401053

- Difficulty date: April 1, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 140T26053
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR NR 5 BEAM CORRODED BEHIND LIGHT HOUSING MOUNT.  R & R NR 5 BEAM IAW SRM 51-40-02.  CORRODED LEVEL 2, PN 140T2605-3, SN N/A, PART NAME ALC DOOR BEAM NR 5, EXACT FS & BS LOCATION ON ACFT FROM FS 1285 - 1350, EXACT STRINGER & WS LOCATION ON ACFT, FROM STRINGER 17 - 16.  ACFT WAS GNDED.
